Im on mirena could I be pregnant again?

Amber - posted on 04/25/2013 ( 2 moms have responded )

2

0

0

Hey everyone, I needed some advice.. I had my son 3 1/2 months ago and got on the mirena 6 weeks after I had him.. They gave me a pregnancy test then and it said it was negative and I had been doing fine on it... I had lost almost all my baby weight and was getting back on a schedule, but now I am starting to put on weight and Im tired a lot and it looks like Im gaining the weight in my stomach, and I also have more mood swings and Im a very patient person but here lately I am not. Ever since they put me on mirena I had only been spotting anyways so how would I know if I was pregnant? Is this just the side effects doing this or could I be pregnant? What would you girls suggest, should I be concerned and go get a test or should I just wait it out?

2 Comments

View replies by

Michelle - posted on 04/26/2013

5,046

8

3249

The side effects of the Mirena can be weight gain and mood swings but I would check with your doctor just in case.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms